# SDR DXTA2023110699740

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N504QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0041
- Aircraft time: 6,767 hours, 4,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: ALL INTERIOR AND EXTERIOR EMERGENCY LIGHTS ARE INOP WITH THE EMER LIGHT SWITCH IN ON.  USED APU AND ALLOWED THE EMERGENCY LIGHT BATTERIES TO CHARGE FOR 60 MINUTES. PERFORMED DISCHARGE OF THE EMERGENCY LIGHT POWER SUPPLY BATTERY PACKS. MONITORED THE EMERGENCY LIGHTING UNTIL THE LIGHTS BEGAN TO FLASH. ALL LIGHTS REMAINED ILLUMINATED LONGER THAN 10 MINUTES. PER CMM 33-50-03 BATTERIES ARE AIRWORTHY. USED APU TO RECHARGE BATTERIES. NO DISCREPANCIES NOTED AT THIS TIME. ALL WORK PERFORMED PER CESSNA 680A TC-FLT-33-1001.
